# SDR FDEA200904021155

- Difficulty date: April 2, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960300002
- Part serial: FD1080
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON LT CENTER FLAP TOP SKIN RIB 13-15 2 AREAS OF CHAFING MARKS.  REPAIR PERFORMED BY BLEND OUT THE DAMAGE, NDT FOR CRACK FREE CONDITION IAW AS/FOK/040/2009 ISS A, APPROVED BY EA 6-5750-129134.
